Affine quivers and canonical bases

George Lusztig

Publications Mathématiques de l'IHÉS (1992)

  • Volume: 76, page 111-163
  • ISSN: 0073-8301

How to cite


Lusztig, George. "Affine quivers and canonical bases." Publications Mathématiques de l'IHÉS 76 (1992): 111-163. <>.

author = {Lusztig, George},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {affine Coxeter graph; quantized enveloping algebra; simple perverse sheaves; canonical basis},
language = {eng},
pages = {111-163},
publisher = {Institut des Hautes Études Scientifiques},
title = {Affine quivers and canonical bases},
url = {},
volume = {76},
year = {1992},

AU - Lusztig, George
TI - Affine quivers and canonical bases
JO - Publications Mathématiques de l'IHÉS
PY - 1992
PB - Institut des Hautes Études Scientifiques
VL - 76
SP - 111
EP - 163
LA - eng
KW - affine Coxeter graph; quantized enveloping algebra; simple perverse sheaves; canonical basis
UR -
ER -


  1. [DR] V. DLAB and C. M. RINGEL, Indecomposable representations of graphs and algebras, Memoirs Amer. Math. Soc., 173 (1976), 1-57. Zbl0332.16015MR56 #5657
  2. [DF] P. DONOVAN and M. R. FREISLICH, The representation theory of finite graphs and associated algebras, Carleton Math. Lect. Notes, 5 (1973). Zbl0304.08006MR50 #9701
  3. [D] V. G. DRINFELD, Quantum groups, Proc. Intern. Congr. Math., Berkeley 1986, Amer. Math. Soc., Providence R.I. (1987), 798-820. Zbl0667.16003MR89f:17017
  4. [GP] I. M. GELFAND and V. A. PONOMAREV, Problems of linear algebra and classification of quadruples of subspaces in a finite dimensional vector space, Coll. Math. Soc. Bolyai (Hungary), 5 (1970), 163-237. Zbl0294.15002MR50 #9896
  5. [Kr] L. KRONECKER, Algebraische Reduktion der Scharen bilinearer Formen, Sitz. Akad. Berlin (1890), 763-776. JFM22.0169.01
  6. [K] P. B. KRONHEIMER, The construction of ALE spaces as hyper-Kähler quotients, Jour. Diff. Geom. 29 (1989), 665-683. Zbl0671.53045MR90d:53055
  7. [L] G. LUSZTIG, Quivers, perverse sheaves and quantized enveloping algebras, Jour. Amer. Math. Soc. 4 (1991), 365-421. Zbl0738.17011MR91m:17018
  8. [MK] J. MCKAY, Graphs, singularities and finite groups, Proc. Symp. Pure Math. 37 (1980), 183-186. Zbl0451.05026MR82e:20014
  9. [N] L. A. NAZAROVA, Representations of quivers of infinite type. Izv. Akad. Nauk SSSR, ser. Math. 37 (1973), 752-791. Zbl0298.15012MR49 #2785
  10. [R1] C. M. RINGEL, Representations of K-species and bimodules, J. of Alg. 41 (1976), 269-302. Zbl0338.16011MR54 #10340
  11. [R2] C. M. RINGEL, From representations of quivers via Hall algebras and Loewy algebras to quantum groups, preprint, Univ. Bielefeld, 1991. 
  12. [R3] C. M. RINGEL, The canonical algebras. In : Topics in Algebra, Banach Center Publications, 26 (1991), 407-432. Zbl0778.16003MR93e:16022
  13. [R4] C. M. RINGEL, The composition algebra of a cyclic quiver, preprint, Univ. Bielefeld, 1992. Zbl0797.16014

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.